Items where Author is "AL-TULEA, HAMID ABDULLA JALLB"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

AL-TULEA, HAMID ABDULLA JALLB (2015) Discrete boundary value problem based on the fractional G teaux derivative. Boundary Value Problems, 2015 (1). pp. 1-10.

AL-TULEA, HAMID ABDULLA JALLB (2014) Improving RLRN Image Splicing Detection with the Use of PCA and Kernel PCA. Scientific World Journal.

AL-TULEA, HAMID ABDULLA JALLB (2013) Texture Enhancement Based on the Savitzky-Golay Fractional Differential Operator. Mathematical Problems in Engineering.

This list was generated on Wed Sep 18 07:03:24 2019 MYT.